eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Yerba mate cause Loose bowel movements (Diarrhea)?





Summary: there is no Loose bowel movements reported by people who take Yerba mate yet.

We study 2 people who have side effects while taking Yerba mate from FDA and social media. Find out below who they are, when they have Loose bowel movements and more.

You are not alone: join a mobile support group for people who take Yerba mate and have Loose bowel movements >>>

Yerba mate

Yerba mate has active ingredients of mate. (latest outcomes)

Loose bowel movements

Loose bowel movements (weak bowel movement) has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.(latest reports from Loose bowel movements 137,983 patients)

On Dec, 6, 2014: No report is found

Do you have Loose Bowel Movements while taking Yerba Mate?

You are not alone! Join a mobile support group:
- support group for people who take Yerba mate
- support group for people who have Loose Bowel Movements

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Is taking imodium a few days after taking aloe vera gel safe? (1 answer)
    (Asked by a 16 year old girl who has Diarrhea, and takes Aloe Vera Gel)
    I have diarrhea from taking aloe Vera gel and I really need to get rid of it, I bought the aloe Vera gel on about Monday of this week. I have been having diarrhea from this aloe Vera gel since a day after I took it. I was wondering if it was safe to take Imodium for my diarrhea four days after i dra ...
  • Can someone on warfarin take imodium?
    (Asked by a 77 year old woman who has Diarrhea, and takes Coumadin)
    I have diarrhea and would like to know if imodium interferes with coumadin which I take every day.? Thank you
  • I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
    (Asked by a 23 year old man who has Frequent Bowel Movements, Bloody Diarrhea, Paina, Grumbling Intestines, Lose Weight, and takes Ciprofloxacin, Imuran, Metronidazole)
    Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse. I ...
  • How to cure isoniazid c dif colitis (1 answer)
    (Asked by a 47 year old woman who has Diarrhea, Colitis, and takes Isoniazid, Probiotics, Pyridoxine (vitamin B6))
    Developed c dif colitis 4.5 mos into inh tx also have cvid as well as systemic lupus and ankylosing spondylitis... What can they give me?
  • Can insulin (lantil) increase frequency of bowel movements?
    (Asked by a 85 year old woman who has Frequent Bowel Movements, and takes Lantus)
    Since doctor increased dosage of Lantus I have been having more bowel movements which irritate my hemorrhoid.

More questions for: Yerba mate, Loose bowel movements

You may be interested at these reviews (Write a review):

  • Isoniazid: the downside continued
    (Posted by a 62 year old woman who has Fatigue, Dizziness (excl Vertigo), Nausea, Impaired Healing, Liver Pain, Diarrhea, Hair Thinning, Liver Pain, Skin Atrophy, and takes Isoniazid)
    I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems ...
  • Gemfibrozil, depression and sleepiness
    (Posted by a 62 year old woman who has Depression, Sleepiness - During The Day, Drowsiness, Diarrhoea, Alcohol Use, and takes Gemfibrozil)
    I would like to hear from anyone who has had these symptoms, and how they dealt with it, by either lowering dosage or quitting the med, or other. Also would like to hear from others who continued to drink moderately and if this drug lowered their triglycerides...or those who were no longer able to ...

More reviews for: Yerba mate, Loose bowel movements

Recent related drug studies (Check your drugs):

More related studies for: Yerba mate, Loose bowel movements

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.